# SDR ASAA0842893

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 46,554 hours, 26,024 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Bulged
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER HAS 2 EACH BULGES ON UPPER SURFACE O/B END.  PREPPED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW B737 400 SRM 51 70 10 REPAIR 4.
